# SDR ASAA2019022328336

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,213 hours, 13,512 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Indication Sys
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO N2 NOTICED ON ENG START, NR 2 ENG AFTER PUSHBACK. GROUNDED - YES. MOTORED NR 2 ENG, INDICATION NOT VISIBLE DUE TO IT BEING IN COMPACTED VIEW, DUE TO POWER INTERRUPTION. ONCE PARAMETERS WERE VISIBLE ALL INDICATIONS ARE NORMAL. NO HISTORY FOR THE NR 2 ENG IN THE PAST 60 DAYS AND ALL CIRCUIT BREAKERS ARE IN. NO DEFECTS NOTED.
